# SDR FDEA201207162589

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 21,931 hours, 11,738 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327997700000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 132LG HAS 32 SQUARE INCHES OF DELAMINATION & FIVE, ONE INCH PUNCTURES.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 055, REV J.
